Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 4, Pages 799-804

On k-traid sequences

1Panjab University, Chandigarh 160014, India
2Department of Mathematics and Statistics, University of New Brunswick, Fredericton E3B 5A3, Canada

Received 29 May 1984; Revised 29 June 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hansraj Gupta and K. Singh, “On -traid sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 4, pp. 799-804, 1985. doi:10.1155/S0161171285000886